We report 2 cases of patients with immune reconstitution inflammatory syndrome (IRIS) associated with cutaneous disseminated sporotrichosis and human immunodeficiency virus (HIV) coinfection. The patients received specific treatment for sporotrichosis. However, after 4 and 5 weeks from the beginning of antiretroviral therapy, both patients experienced clinical exacerbation of skin lesions despite increased T CD4+ cells (T cells cluster of differentiation 4 positive) count and decreased viral load. Despite this exacerbation, subsequent mycological examination after systemic corticosteroid administration did not reveal fungal growth. Accordingly, they were diagnosed with IRIS. However, the sudden withdrawal of the corticosteroids resulted in the recurrence of IRIS symptoms. No serious adverse effects could be attributed to prednisone. We recommend corticosteroid treatment for mild-to-moderate cases of IRIS in sporotrichosis and HIV coinfection with close follow-up.